MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB3480-J
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an alto stent graft system for the treatment of an abdominal aortic aneurysm (aaa) on (b)(6) 2017.Approximately seven (7) years after the initial procedure, non-symptomatic sac enlargement, with a suspected type ii endoleak was identified.The sac measured at 9cm in 2017, in 2023 it measured at 5.3cm, and the most recent computed tomography measured it at 6.3cm.Angiography was performed on (b)(6) 2024, confirming the type ii endoleaks at the inferior mesenteric artery (ima) and lumbars.Reportedly, the ovation ix main body rings were misshaped.A palmaz (non-endologix) stent was implanted to ensure proper wall apposition and adequate internal ring lumen.He also decided to extend the left common iliac artery limb to the left hypo because the limb had landed in thrombus during the initial implant.The patient was reported to be discharged one day post-reintervention and is to be referred to interventional radiologist to embolize the ima.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the buckled implant, aneurysm enlargement, and type ii endoleak are unconfirmed.The additional endovascular procedure is confirmed.This is moderately consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported to be discharged home on postoperative day one.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key20759080
Report Number3008011247-2024-00119
Device Sequence Number12901873
Product Code MIH
UDI-Device IdentifierM701TVAB3480J1
UDI-Public+M701TVAB3480J1/$$3200719FS04191764F
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2020
Device Model NumberTV-AB3480-J
Device Lot NumberFS041917-64
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB LOT# FS071717-41; OVATION IX ILIAC LIMB LOT# FS072417-72; OVATION PRIME FILL POLYMER LOT# FF070717-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale